# SDR AALA202203236430

- Difficulty date: March 11, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 727 AND 727H + 11 INCHES AT S25L. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R.
